A Lieb-Thirring inequality for singular values. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 430, No. 11, 2009, p. 3053-3057.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)3053-3057
Number of pages5
JournalLinear Algebra and Its Applications
Volume430
Issue number11
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55801